Tuesday, May 31, 2011

Beware of Zoloft !

Have you heard of the drug called zoloft? It is a well known drug released in 1992 by its maker Pfizer which is used to treat depression and other disorders like obsessive-compulsive , panic , anxiety , post-traumatic stress and premenstrual disorder . I just wonder why their are many zoloft lawsuit filed in the US for the past years until today. They say because of its various side effects such as nausea, insomnia, and diarrhea The drug must not be taken by pregnant women because of some cases of birth defects ! So Beware!

1 comments:

Cheryl said...

I am a 47 year old female who found that after taking Prozac for years, it didnt seems to work as well. With this being said, I went to my Dr. about it and he put me on Zoloft. It was all good. (Keep In my I didnt connect the 2 until over 2 years later). I began getting severe bouts of diarrhea. This began a few months after taking Zoloft. I dealt with this for over 2 years as I didnt have insurance at the time. The chronic problem got so bad I would have accients 2 - 4 during the night. I wouldnt want to eat because as soon as I did, it would make me have to rush to the restroom. I was tormented and sickly. After I finally got health care I went to Dr. he immediately wanted to send me for very expensive testing. When I got my insurance I had to choose a high deductible in order to afford it. Needless to say the 6000.00 testing didnt happen. I kept searching for other people with my problem. I typed in Zoloft with my symptoms after months of looking....and there it was. I weined myself off the drug and symptoms were getting better. I began weining myself on an all natural mood enhancer called Amoryn to avoid the anxiety crash. On the morning after the final day of weining off Zoloft....the problem was gone. Its so sad that I went through this for so long without my Dr picking this up. I feel the sheer stress and anxiety of it all was aweful and the makers of Zoloft should so something about it. But most importantly Im here to warn and educate others so they dont suffer as long as I did